# SDR AALA20140131002

- Difficulty date: January 30, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 43,659 hours, 6,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD ENTRY DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LT FWD ENTRY DOOR EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
